Tornadoes · United States · Kentucky · 2026

EF1 tornado, Riverside, Kentucky, March 15, 2026

This EF1 tornado ran 2.2 miles across Warren County on March 15, 2026, touching down at 10:06 PM CDT and reaching 40 yards wide. It killed nobody.

Preliminary. This is NWS LMK's damage survey, filed in the Damage Assessment Toolkit as Warren County Tornado. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The survey

Rating, as surveyed
EF1, preliminary
Date
March 15, 2026
Touchdown
10:06 PM CDT (03:06 UTC)
Lifted
10:09 PM CDT (03:09 UTC)
On the ground
3 minutes
Path length
2.2 miles (3.6 km)
Path width
40 yards (37 m)
Deaths
0
Injuries
0
County
Warren County
Touchdown point
37.150, -86.578
Lift-off point
37.172, -86.551
Highest wind the damage implies
90 mph
Surveyed by
NWS LMK
The office's name for it
Warren County Tornado
Survey last edited
March 18, 2026
Record number
None yet. SPC numbers 2026 in the spring of 2027.

What the survey found

The National Weather Service conducted a storm survey on Wednesday, March 18th for the storms that occurred on Sunday night, March 15th. A tornado was determined to have occurred in Warren County with max winds of 90 MPH (EF1).

Damage was first observed along Pisgah Ridge near White Road south of Richardson Road. A nearby residence had minor shingle damage, but several farm outbuildings had significant roof damage. While most of the damage had a northeast direction with the storm motion, there was evidence of rotation. One barn roof was lofted to the northeast, however there were wood planks that were impaled into the ground in the opposite direction to the southwest. Also, a nearby shed was leaning to the northwest, which was toward the tornado circulation path. The tornado continued uphill toward more farm outbuildings where a roof was lofted to the north and to the east, which was slightly offset from the northeast storm motion and evidence of rotation. Max wind speeds in this location were estimated to be 90 mph.

The tornado continued to the northeast along Richardsville Road and damage was observed at a residence. A carport awning overhang roof was damaged and lifted to the northeast, however nearby tree damage occurred to the northwest toward the center of the tornado circulation. Winds at this location were between 80 and 90 mph.

The damage continued to the northeast along James Elkins Road where several trees had snapped damage. The nearby barn had roofing material loss, and the building was shifted and leaning to the northeast after being hit by the tornado. The roof damage was laying in several different directions and the snapped tree damage had evidence of breaking and twisting with the passing of the tornado. The tornado continued across Hall Road and toward Karl Young Road where damage to a home and nearby outbuildings occurred. The homeowner mentioned that the tornado had picked up a zero turn mower and placed it back down on top of the shed roof damage. A nearby barn was destroyed as well. Debris was lofted into a nearby field to the north and northeast of the location. Several wood plank and plywood impalements were noted facing north and west, which was continued evidence of rotation. Beyond the field north of Karl Young Road, no additional damage was observed.

The National Weather Service would like to thank Warren County Emergency Management for their assistance on the storm survey, as well as the helpful homeowners who allowed access to their properties.

Written by NWS LMK in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.

The damage survey

38 damage points were recorded along this path by NWS LMK, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 93 mph.

  • Impalement in nearby field
  • Twisted branches in a few to east and southeast
  • Shed is missing, likely in the nearby field destroyed and lofted
  • Unit shifted but remains upright

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

During the late evening and overnight hours March 15th into March 16th, a strong upper level trough and associated cold front moved across the Ohio Valley. Ahead of the cold front, temperatures were in the 70s with dew point temperatures in the upper 50s and low 60s. This corridor of modest low-level destabilization contained between 250 and 500 J/kg of MLCAPE which was oriented immediately ahead of the surface front and the main line of showers and thunderstorms. With a corridor of 80 knot mid-level winds approaching from the west, effective bulk shear was between 40 and 50 knots for this event, creating a typical high-shear, low-CAPE setup for central Kentucky and southern Indiana. While the primary forcing mechanism was lifting along the cold front, resulting in a quasi-linear convective system, some scattered cells developed ahead of the main line of storms across western Kentucky. These storms had transient supercellular characteristics, and would go on to produce a swath of stronger winds and a few embedded tornadoes across Butler, Grayson, Breckinridge, Hardin, and Meade County. Elsewhere across Kentucky, scattered wind damage was produced by the main line of storms, with more favorably oriented segments of the line producing additional weak spin-up tornadoes. As the line of storms pushed east toward the I-75 corridor early in the morning on March 16th, there was a general weakening trend as MLCAPE values dropped to only around 100 J/kg across the Bluegrass. However, the portion of the line across southern Kentucky had access to slightly greater instability, resulting in additional instances of wind damage and a spin-up tornado in Clinton County. The line of storms eventually pushed into eastern Kentucky by around 3 AM on March 16th, with much cooler air rushing into the region behind the cold front.

The National Weather Service conducted a storm survey on Wednesday, March 18th for the storms that occurred on Sunday night, March 15th. A tornado was determined to have occurred in Warren County with max winds of 90 MPH (EF1).||Damage was first observed along Pisgah Ridge near White Road south of Richardson Road. A nearby residence had minor shingle damage, but several farm outbuildings had significant roof damage. While most of the damage had a northeast direction with the storm motion, there was evidence of rotation. One barn roof was lofted to the northeast, however there were wood planks that were impaled into the ground in the opposite direction to the southwest. Also, a nearby shed was leaning to the northwest, which was toward the tornado circulation path. The tornado continued uphill toward more farm outbuildings where a roof was lofted to the north and to the east, which was slightly offset from the northeast storm motion and evidence of rotation. Max wind speeds in this location were estimated to be 90 mph.||The tornado continued to the northeast along Richardsville Road and damage was observed at a residence. A carport awning overhang roof was damaged and lifted to the northeast, however nearby tree damage occurred to the northwest toward the center of the tornado circulation. Winds at this location were between 80 and 90 mph.||The damage continued to the northeast along James Elkins Road where several trees had snapped damage. The nearby barn had roofing material loss, and the building was shifted and leaning to the northeast after being hit by the tornado. The roof damage was laying in several different directions and the snapped tree damage had evidence of breaking and twisting with the passing of the tornado. The tornado continued across Hall Road and toward Karl Young Road where damage to a home and nearby outbuildings occurred. The homeowner mentioned that the tornado had picked up a|zero turn mower and placed it back down on top of the shed roof damage. A nearby barn was destroyed as well. Debris was lofted into a nearby field to the north and northeast of the location. Several wood plank and plywood impalements were noted facing north and west, which was continued evidence of rotation. Beyond the field north of Karl Young Road, no additional damage was observed.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

7 minutes of warning. NWS LMK issued a tornado warning for this county at 02:59 UTC, 7 minutes before the tornado touched down, in force until 03:34 UTC.

The county was under a tornado watch, issued at 00:27 UTC and running to 04:23 UTC.

Issued (UTC)ExpiredProductOffice
13:00 UTC12:00 UTCWind AdvisoryLMK
00:27 UTC04:23 UTCTornado WatchLMK
02:39 UTC03:30 UTCSevere Thunderstorm WarningLMK
02:59 UTC03:34 UTCTornado WarningLMK
03:16 UTC03:50 UTCSevere Thunderstorm WarningLMK
03:46 UTC04:30 UTCSevere Thunderstorm WarningLMK

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Enhanced Risk, with a 0.05 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 00:43 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the tornado touched down at Mar 15, 6:48 PM CDT, 3 hours 18 minutes earlier. Its key messages:

  • * Strong winds from the south continue this afternoon with gusts of 40-50 mph. Some isolated areas of 50+ mph will be possible. * A robust cold front will push across the region tonight and early Monday morning. A line of strong to severe thunderstorms will accompany the front with a damaging wind threat. Tornadoes will also be possible. * Rapid drop in temperatures early Monday morning, with scattered snow showers expected Monday. Light snow accumulations will be possible. * Much colder conditions are expected for Monday and Tuesday. Wind chills in the single digits and teens for Tuesday morning.
Area forecast discussion, Mar 15, 6:48 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT Sun Mar 15 2026

...Updated Aviation Discussion...

.KEY MESSAGES...

* Strong winds from the south continue this afternoon with gusts of
  40-50 mph. Some isolated areas of 50+ mph will be possible.

* A robust cold front will push across the region tonight and early
  Monday morning. A line of strong to severe thunderstorms will
  accompany the front with a damaging wind threat. Tornadoes will
  also be possible.

* Rapid drop in temperatures early Monday morning, with scattered
  snow showers expected Monday. Light snow accumulations will be
  possible.

* Much colder conditions are expected for Monday and Tuesday. Wind
  chills in the single digits and teens for Tuesday morning.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

Strong, deep S/SW flow is in place ahead of a deepening low pressure
system moving across the Midwest. A potent mid/upper level trough
will continue to dig over the Midwest and MS Valley through tonight,
while a sub-990 mb sfc low lifts northeast over Lower MI. We have
seen widespread 40-50 mph gusts out of the south today, with brief
gusts of 50-60 mph across southern IN and northern KY. We did
consider an upgrade to a High Wind Warning for 60+ mph damaging
gusts, but the strongest gradient winds were occurring 17-18Z and
current ASOS/AWOS/KY Mesonet obs are all in the 35-50 mph range. The
strongest core of the LLJ also continues to lift northeast across
central IN.

This afternoon, a thin QLCS is pushing east across central MO along
the cold front. This line of very gusty showers and thunderstorms is
still expected to sweep west to east across central KY and southern
IN between 9 PM EDT - 3 AM EDT tonight. The low-level moisture
quality and sfc-based instability still look marginal (up to 250-500
J/kg SBCAPE), but the wind damage threat should be taken seriously.
The southerly LLJ ramps up significantly tonight immediately ahead
of the convective line, with 60-70 kts noted in the 1-3 km layer.
With increased turbulent mixing and convective downdrafts, scattered
to numerous instances of wind damage are expected along the leading
edge of the QLCS. Isolated 70+ mph gusts will be possible,
especially with any bows or surges along the line. Tornadoes are
also possible, but the tornado potential will be limited by the
overnight timing and waning sfc-based instability as the line pushes
east.

Showers are expected to clear the Bluegrass Region around 4 AM EDT,
with strong westerly cold air advection behind the cold front.
Expect a brief lull in precipitation, with rapidly falling
temperatures and gusty westerly winds of 25-35 mph. The upper trough
swings overhead on Monday, with wrap-around moisture pivoting across
IN and central KY. Steepening lapse rates and a cooling/moistening
profile up through 700 mb will yield scattered snow showers late
Monday morning through the afternoon hours. A quick dusting of
accumulation will be possible, perhaps up to an inch in very
localized swaths. Temperatures will struggle in the 30s through the
daytime in the CAA regime.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

It will remain somewhat breezy Monday night as temperatures fall
through the 20s, evening dropping into the mid/upper teens early
Tuesday morning across southern IN and north-central KY. Wind chills
in the single digits and teens are likely Tuesday morning.

High pressure builds across the region on Tuesday, and afternoon
temps will recover into the low to mid 30s. It will remain chilly
into Tuesday night, with lows in the low to mid 20s. Increasing SW
winds and WAA will help boost temperatures into the mid 40s to mid
50s on Wednesday ahead of a weak clipper. This system could spread
light rain and snow as far south as southern IN and central KY.
Relatively drier and warmer weather is expected heading into late
week.

&&

.AVIATION /00Z TAFS THROUGH 06Z TUESDAY/...
Issued at 745 PM EDT Sun Mar 15 2026

Winds will remain strong out of the south ahead of the approaching
cold front. Radar mosaic shows a line of strong to severe storms
working westward. Currently this line stretches from KCMI to KMVN
with another area of development out ahead of this approaching line.
These two areas merge with a main line working from HNB around 02z
to SDF/BWG around 04z to LEX/RGA around 06z. The storms themselves
could have strong damaging winds of over 50-60kts. Winds will remain
gusty with lingering rain and then a change over to snow as colder
air moves in. There may be a period of dry air with this but winds
will shift from the south to the west as the boundary moves through.
Scattered light snow along with gusty winds will be around during
the day with lingering MVFR CIG that arrive behind the passing front
during the overnight into tomorrow morning. Could see CIG return to
VFR after 18z tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for INZ076>079-
     083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...BTN
Hazardous weather outlook, Mar 15, 2:50 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
350 PM EDT Sun Mar 15 2026

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-162000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
350 PM EDT Sun Mar 15 2026 /250 PM CDT Sun Mar 15 2026/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Strong winds from the south are expected this afternoon and evening,
with peak wind gusts of 40 to 50 mph.

A line of strong to severe thunderstorms will push west to east
across the area between 9 PM EDT tonight and 4 AM EDT Monday.
Damaging winds are the primary severe weather hazard, but tornadoes
will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow accumulations are possible on Monday with conditions
becoming much colder Monday morning. Single digit wind chills are
possible early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 55 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Nashville Metro, TN (KBNA), 00:00Z

3.1 hours before the tornado, 115 km from the path. March 16, 2026.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 59 joules per kilogram, CIN -216, lifted condensation level 1722 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 296 square meters per square second, 0 to 6 km bulk shear 54 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Surface CAPE
327 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km bulk shear
37 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2
0-3 km lapse rate
6.9 K/km

Open this sounding in Storm Lab

Nashville Metro, TN (KBNA), 12:00Z

8.9 hours after it, 115 km from the path. March 16, 2026.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -20611, lifted condensation level 939 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2026-03-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -158 square meters per square second, 0 to 6 km bulk shear 104 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-20611 J/kg
Surface CAPE
38 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
104 kt
0-1 km bulk shear
18 kt
0-1 km storm-relative helicity
-158 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
2.8 K/km

Open this sounding in Storm Lab

The surface observations

Bowling Green (BWG), 25 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
01:10 UTC180° 13 kt19998
01:15 UTC170° 15 kt24997.6
01:20 UTC180° 15 kt22997.6
01:25 UTC180° 16 kt21997.6
01:30 UTC180° 19 kt26997.6
01:35 UTC180° 18 kt24997.6
01:40 UTC180° 14 kt997.3
01:45 UTC180° 18 kt997
01:50 UTC180° 18 kt29997.3
01:53 UTC7451180° 18 kt29997.3
01:55 UTC180° 17 kt28997
02:00 UTC180° 20 kt28997
02:05 UTC180° 17 kt22997
02:10 UTC180° 21 kt37996.6
02:15 UTC180° 23 kt32996.3
02:20 UTC170° 19 kt27995.9
02:25 UTC 31995.6
02:30 UTC170° 20 kt31995.9
02:35 UTC170° 17 kt30995.6
02:40 UTC170° 19 kt25995.6
02:45 UTC180° 21 kt995.6
02:50 UTC180° 20 kt30995.6
02:53 UTC7452170° 24 kt37995.6
02:55 UTC 23 kt30995.9
03:00 UTC 30996.3
03:05 UTC 38996.3
03:10 UTC 27996.6-RA
03:15 UTC200° 19 kt997-RA
03:20 UTC200° 19 kt24997.3
03:25 UTC210° 17 kt23997.3
03:30 UTC210° 17 kt24997.3
03:35 UTC240° 17 kt33998.3-RA
03:37 UTC7055270° 25 kt35998.6VCTS -RA
03:40 UTC 27999-RA
03:43 UTC6254260° 26 kt42999TSRA
03:45 UTC 30998.6+RA
03:46 UTC6054240° 20 kt42999+TSRA
03:50 UTC 35998.6+RA
03:53 UTC6055240° 22 kt39998.6+TSRA
03:55 UTC 38998.6+RA
04:00 UTC 28998.6+RA
04:02 UTC6054240° 19 kt38998.6+TSRA
04:05 UTC230° 17 kt23998.3+RA
04:10 UTC 24998.3+RA
04:15 UTC 15 kt998.3RA
04:18 UTC6055220° 15 kt25998.3TSRA
04:20 UTC 24998.6RA
04:25 UTC 14 kt998.6RA
04:30 UTC240° 12 kt998.3RA
04:34 UTC6055240° 11 kt998.6VCTS RA
04:35 UTC240° 10 kt998.6RA
04:40 UTC230° 9 kt998.6+RA BR
04:42 UTC6056240° 9 kt998.6+TSRA BR
04:45 UTC240° 8 kt998.3+RA BR
04:50 UTC240° 8 kt998.3+RA BR
04:53 UTC6056260° 9 kt998.3+TSRA BR
04:55 UTC270° 8 kt998+RA BR
05:00 UTC6056270° 10 kt998+RA BR
05:00 UTC270° 10 kt998+RA BR
05:05 UTC260° 16 kt24998.6RA BR

From the Iowa Environmental Mesonet's archive of airport observations.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
02:40 UTCTSTM WND DMG3 W DrakesboroMuhlenberg, KYTree damaged mobile home in Drakesboro. Metal blown off a business in Greenville.
02:45 UTCTORNADO1 W LewisburgLogan, KYNWS STORM DAMAGE SURVEY DETERMINED THAT AN EF0 TORNADO TOUCHED DOWN 1 S JERICO IN LOGAN COUNTY, KY AT APPROXIMATELY 10:45 PM EDT ON SUNDAY MARCH 15, 2026. THE TORNADO TRAVELLED NE FOR A TOTAL PATH LENGTH OF 0.78 MILES WI
02:46 UTCTSTM WND DMG1 Nnw Central CityMuhlenberg, KYTree in the roadway on Hwy 431 north of Central City.
02:48 UTCTSTM WND DMGDrakesboroMuhlenberg, KYA tree was blown down onto a house in the Drakesboro area.
02:50 UTCTSTM WND GST 561 Nnw Bowling GreenWarren, KYMesonet station 0683W 1.0 NW Bowling Green (WEATHERSTEM).
02:50 UTCTSTM WND GST 561 Nnw Bowling GreenWarren, KYMesonet station 0683W 1.0 NW Bowling Green (WEATHERSTEM).
02:59 UTCTORNADO4 W Sugar GroveButler, KYNWS STORM DAMAGE SURVEY DETERMINED THAT AN EF0 TORNADO TOUCHED DOWN 1 NE OF TURNERTOWN IN BUTLER COUNTY, KY AT APPROXIMATELY 10:59 PM ON SUNDAY MARCH 15, 2026. THE TORNADO TRAVELLED NE FOR A TOTAL PATH LENGTH OF 4.64 MIL
03:03 UTCTORNADO1 E MillwoodGrayson, KYBeginning point for tornado that tracked through Grayson Meade and Hardin counties. Refer to public information statement issued by the office for more details on this tornado.
03:05 UTCTSTM WND GST 682 Wsw WoodburyButler, KY
03:05 UTCTSTM WND GST 682 Wsw WoodburyButler, KY
03:06 UTCTSTM WND DMG1 Wsw RiversideWarren, KYDamage to car port.
03:06 UTCTSTM WND DMG1 Wsw RiversideWarren, KYDamage to car port.
03:06 UTCTSTM WND DMG2 Wsw RiversideWarren, KYDamage to barns.
03:06 UTCTSTM WND DMG2 Wsw RiversideWarren, KYDamage to barns.
03:06 UTCTORNADO2 Sw RiversideWarren, KYThe National Weather Service conducted a storm survey on Wednesday, March 18th for the storms that occurred on Sunday night, March 15th. A tornado was determined to have occurred in Warren County with max winds of 90 MPH
03:11 UTCTSTM WND DMG1 Sse Welchs CreekButler, KYLarge tree down on the 900 block of Grancer Road.
03:11 UTCTSTM WND DMG1 Sse Welchs CreekButler, KYLarge tree down on the 900 block of Grancer Road.
03:18 UTCTSTM WND GST 64LeitchfieldGrayson, KYMesonet station AV189 Leitchfield.
03:18 UTCTSTM WND GST 64LeitchfieldGrayson, KYMesonet station AV189 Leitchfield.
03:19 UTCTORNADO4 Sse HudsonHardin, KYPoint where long track tornado first entered Hardin County. Refer to public information statement issued by the office for more details on this tornado.
03:22 UTCTSTM WND DMG4 Se HudsonHardin, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
03:22 UTCTSTM WND DMG4 Se HudsonHardin, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
03:25 UTCTSTM WND DMGLeitchfieldGrayson, KYCorrects previous tstm wnd dmg report from Leitchfield. 30 trees down calls in Leitchfield and about 4300 customers without power in Grayson County.
03:25 UTCTSTM WND DMGLeitchfieldGrayson, KYCorrects previous tstm wnd dmg report from Leitchfield. 30 trees down calls in Leitchfield and about 4300 customers without power in Grayson County.
03:25 UTCTSTM WND DMGLeitchfieldGrayson, KYMultiple trees down in Leitchfield and about 1400 customers without power.
03:25 UTCTSTM WND GST 623 Wsw LeitchfieldGrayson, KYMesonet station BLRK Leitchfield 3 W.
03:25 UTCTSTM WND GST 623 Wsw LeitchfieldGrayson, KYMesonet station BLRK Leitchfield 3 W.
03:37 UTCTSTM WND DMG1 E MillerstownHart, KYSeveral trees downed and power lines downed along Raider Hollow Road in Millerstown. Time estimated from radar.
03:50 UTCTSTM WND DMG2 Wnw Bowling GreenWarren, KYTree down blocking Holly Drive near Dennis Way.
03:50 UTCTSTM WND DMG2 Wnw Bowling GreenWarren, KYTree down blocking Holly Drive near Dennis Way.
04:33 UTCTSTM WND DMG1 Wsw GlasgowBarren, KYTree down blocking entire road just off intersection of Forrester and Cleveland.
04:33 UTCTSTM WND DMG1 Wsw GlasgowBarren, KYTree down blocking entire road just off intersection of Forrester and Cleveland.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2026 tornado in KentuckyEvery tornado in Kentucky since 1950Warnings in force in Kentucky nowThe forecast where you are

The other tornadoes of March 15, 2026

43 more have been surveyed in the United States that day, so far.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 153:37 PM CDTEF1Texas, MO0.3100
March 153:48 PM CDTEF0Howell, MO1.975
March 153:55 PM CDTEF1Texas, MO2.4100
March 154:00 PM CDTEF0Texas, MO0.8100
March 154:03 PM CDTEF1Shannon, MO1.4250
March 154:10 PM CDTEF0Texas, MO0.575
March 155:29 PM CDTEF1Macoupin, IL6.3300
March 155:35 PM CDTEF0Monroe, IL8.7160
March 155:38 PM CDTEF1Montgomery, IL7.10
March 155:43 PM CDTEF1Lawrence, AR10.5200
March 155:47 PM CDTEF1Saint Clair, IL0.6225
March 155:47 PM CDTEF1Montgomery, IL3.6300$500
March 155:51 PM CDTEF1Wayne, MO1.6125
March 155:55 PM CDTEF1Montgomery, IL7.80
March 155:58 PM CDTEF0Greene, AR4.5100
March 156:02 PM CDTUnratedArkansas, AR2.450
March 156:02 PM CDTEF1Montgomery, IL13.690
March 156:07 PM CDTEF0Greene, AR2.2100
March 156:12 PM CDTEF1Greene, AR3.0150
March 156:18 PM CDTEF1Christian, IL1.480$300
March 156:19 PM CDTEF1Bollinger, MO7.8100
March 156:24 PM CDTEF1Clay, AR2.0130
March 156:29 PM CDTEF1Clinton, IL4.250
March 156:32 PM CDTEF1Cape Girardeau, MO0.550
March 156:37 PM CDTEF0Moultrie, IL2.250$20
March 156:42 PM CDTEF1Moultrie, IL5.350$45
March 156:44 PM CDTEF0Dunklin, MO2.975
March 156:46 PM CDTEF1Jackson, IL0.175
March 156:54 PM CDTEF0Douglas, IL2.280$70
March 157:02 PM CDTEF0Jackson, IL0.150
March 157:03 PM CDTEF1Douglas, IL2.370$25
March 157:06 PM CDTEF1Douglas, IL11.470
March 158:05 PM CDTEF0Richland, IL2.040
March 158:17 PM CDTEF1Alcorn, MS2.5100
March 159:35 PM CDTEF0Montgomery, TN5.1200
March 159:45 PM CDTEF0Logan, KY0.840
March 159:59 PM CDTEF0Butler, KY4.650
March 1510:04 PM CDTEF1Grayson, KY17.8300
March 1510:06 PM CDTEF1Maury, TN16.5500
March 1511:24 PM EDTEF1Hardin, KY4.0100
March 1511:29 PM EDTEF1Hardin, KY13.5200
March 1510:48 PM CDTEF1Lauderdale, AL to TN14.6400
March 1512:35 AM CDTEF1Clinton, KY1.3200

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.

Sources

NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.